# SDR RAIA2009122800003

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 15,210 hours, 14,186 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Obstructed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 2 LEAK MESSAGE ON THE EICAS FOLLOWED BY A BLEED 2 OVERTEMP.  MAINTENANCE RE-SECURED A LOOSE FAN AIR VALVE REFERENCE LINE AND REMOVED AN OBSTRUCTION FROM THE FAN AIR VALVE THERMOSTAT INLET REFERENCE LINE.  OPS CHECKED GOOD.
